# SDR CA051123002

- Difficulty date: November 23, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 5,459 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: M3006
- Condition: Stiff
- Location: Magneto
- Component: Magneto, 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROTOR BEARINGS ROUGH AND SHAFT HARD TO TURN. MAGNETO WOULD NOT TURN FAST ENOUGH TO START ENGINE.
